Alert archive / Virginia / Red Flag Warnings in 2011
Red Flag Warning 1, NWS Wakefield, VA
NWS Wakefield, VA issued this red flag warning at Feb 14, 2011, 4:30 AM EST for 26 counties in Virginia; Northampton County, North Carolina. It took effect at Feb 14, 2011, 10:21 AM EST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 14, 2011, 4:30 AM EST (09:30 UTC)
- In effect from
- Feb 14, 2011, 10:21 AM EST
- Expired
- Feb 14, 2011, 7:00 PM EST
- In force
- 9 hr
- Issued by
- NWS Wakefield, VA
All 27 counties
Northampton County, NC, Amelia County, VA, Brunswick County, VA, Caroline County, VA, Charles City County, VA, City of Emporia, VA, City of Hopewell, VA, City of Petersburg, VA, City of Williamsburg, VA, Cumberland County, VA, Dinwiddie County, VA, Fluvanna County, VA, Goochland County, VA, Greensville County, VA, James City County, VA, Lunenburg County, VA, Mecklenburg County, VA, New Kent County, VA, Nottoway County, VA, Powhatan County, VA, Prince Edward County, VA, Prince George County, VA, Richmond County, VA, Southampton County, VA, Surry County, VA, Sussex County, VA, Westmoreland County, VA
The radar
The Norfolk radar (KAKQ), 54 km from the middle of the area, began a volume at 09:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Roanoke, VA (KRNK), launched 00:00Z, 9.5 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2536 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 178 m²/s²
- 0-3 km storm-relative helicity
- 267 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
952 WWUS81 KAKQ 140930 RFWAKQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE WAKEFIELD VA 430 AM EST MON FEB 14 2011 NCZ012-VAZ048-049-060>076-079>083-087>090-092-141730- /O.UPG.KAKQ.FW.A.0001.110214T1400Z-110215T0200Z/ /O.NEW.KAKQ.FW.W.0001.110214T1700Z-110215T0000Z/ NORTHAMPTON NC-FLUVANNA-LOUISA-PRINCE EDWARD-CUMBERLAND-GOOCHLAND- HANOVER-CAROLINE-MECKLENBURG-LUNENBURG-NOTTOWAY-AMELIA-POWHATAN- CHESTERFIELD-HENRICO-KING WILLIAM-KING AND QUEEN-ESSEX- WESTMORELAND-RICHMOND-BRUNSWICK-DINWIDDIE-PRINCE GEORGE- CHARLES CITY-NEW KENT-GREENSVILLE-SUSSEX-SURRY-JAMES CITY- SOUTHAMPTON- 430 AM EST MON FEB 14 2011 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 7 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN WAKEFIELD HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 7 PM EST THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * TIMING: FROM NOON THROUGH 7 PM EST THIS EVENING. * WIND: SOUTHWEST 10 TO 15 MPH EARLY...BECOMING WEST AND INCREASING TO 20 TO 30 MPH WITH GUSTS TO NEAR 40 MPH IN THE EARLY AFTERNOON. * HUMIDITY: MINIMUM RELATIVE HUMIDITIES OF 20 TO 25 PERCENT DURING THE AFTERNOON...WITH SEVERAL HOURS BELOW 30 PERCENT. * TEMPERATURES: MAXIMUM TEMPERATURES IN THE MID TO UPPER 60S. * IMPACTS: ANYONE PLANNING TO CONDUCT BURNING TODAY ARE ENCOURAGED TO DELAY UNTIL TUESDAY IF POSSIBLE. IF BURNING HAS TO BE CONDUCTED TODAY...USE EXTREME CAUTION AND HAVE THE NECESSARY TOOLS AVAILABLE TO QUICKLY CONTROL THE FIRE. ANY FIRES COULD SPREAD RAPIDLY AND BEGIN TO BURN OUT OF CONTROL UNDER THE EXPECTED WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ 05
2 follow-up statements
142 WWUS81 KAKQ 141521 RFWAKQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE WAKEFIELD VA 1021 AM EST MON FEB 14 2011 NCZ012-VAZ048-049-060>076-079>083-087>090-092-142330- /O.EXT.KAKQ.FW.W.0001.110214T1521Z-110215T0000Z/ NORTHAMPTON NC-FLUVANNA-LOUISA-PRINCE EDWARD-CUMBERLAND-GOOCHLAND- HANOVER-CAROLINE-MECKLENBURG-LUNENBURG-NOTTOWAY-AMELIA-POWHATAN- CHESTERFIELD-HENRICO-KING WILLIAM-KING AND QUEEN-ESSEX- WESTMORELAND-RICHMOND-BRUNSWICK-DINWIDDIE-PRINCE GEORGE- CHARLES CITY-NEW KENT-GREENSVILLE-SUSSEX-SURRY-JAMES CITY- SOUTHAMPTON- 1021 AM EST MON FEB 14 2011 ...RED FLAG WARNING NOW IN EFFECT UNTIL 7 PM EST THIS EVENING... THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 7 PM EST THIS EVENING. * TIMING: THROUGH 7 PM EST THIS EVENING. * WIND: WEST TO SOUTHWEST INCREASING TO 20 TO 30 MPH WITH GUSTS TO 35 TO 40 MPH UNTIL LATE AFTERNOON. * HUMIDITY: MINIMUM RELATIVE HUMIDITIES OF 15 TO 25 PERCENT. * TEMPERATURES: MAXIMUM TEMPERATURES 65 TO 70. * IMPACTS: ANYONE PLANNING TO CONDUCT BURNING THIS AFTERNOON ARE ENCOURAGED TO DELAY UNTIL TUESDAY IF POSSIBLE. ANY FIRES COULD SPREAD RAPIDLY AND BEGIN TO BURN OUT OF CONTROL UNDER THE EXPECTED WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
538 WWUS81 KAKQ 142355 RFWAKQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE WAKEFIELD VA 655 PM EST MON FEB 14 2011 NCZ012-VAZ048-049-060>076-079>083-087>090-092-150100- /O.EXP.KAKQ.FW.W.0001.000000T0000Z-110215T0000Z/ NORTHAMPTON NC-FLUVANNA-LOUISA-PRINCE EDWARD-CUMBERLAND-GOOCHLAND- HANOVER-CAROLINE-MECKLENBURG-LUNENBURG-NOTTOWAY-AMELIA-POWHATAN- CHESTERFIELD-HENRICO-KING WILLIAM-KING AND QUEEN-ESSEX- WESTMORELAND-RICHMOND-BRUNSWICK-DINWIDDIE-PRINCE GEORGE- CHARLES CITY-NEW KENT-GREENSVILLE-SUSSEX-SURRY-JAMES CITY- SOUTHAMPTON- 655 PM EST MON FEB 14 2011 ...RED FLAG WARNING WILL EXPIRE AT 7 PM EST THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 7 PM EST THIS EVENING. WITH TEMPERATURES DROPPING THIS EVENING...RELATIVE HUMIDITIES WILL CONTINUE TO RISE ABOVE 30 PERCENT. HOWEVER...WINDS OF 15 TO 25 MPH WITH GUSTS OF 30 TO 35 MPH WILL CONTINUE THROUGH THE EVENING. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wakefield, VA wrote its last area forecast discussion before this red flag warning went out at Feb 14, 4:26 AM EST, 4 minutes earlier.
Area forecast discussion, Feb 14, 4:26 AM EST, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WAKEFIELD VA
426 AM EST MON FEB 14 2011
.SYNOPSIS...
A STRONG LOW PRESSURE SYSTEM SLIDES ACROSS THE GREAT LAKES INTO
NEW ENGLAND WITH THE ASSOCIATED COLD FRONT PUSHING THROUGH THE MID
ATLANTIC STATES THIS AFTERNOON. HIGH PRESSURE RETURNS TO THE REGION
ON TUESDAY...BEFORE PUSHING OFF THE COAST ON WEDNESDAY. THE HIGH
WILL REMAIN ANCHORED OFFSHORE THROUGH THE END OF THE WEEK...WHILE
ANOTHER DRY COLD FRONT APPROACHES THE REGION FROM THE WEST ON
FRIDAY.
&&
.NEAR TERM /THROUGH TONIGHT/...
SOUTHWEST FLOW HAS CONTINUED OVER NIGHT...WHICH HAS SERVED TO HOLD
THE LOW TEMPERATURES UP MORE OVERNIGHT WITH MOST AREAS STILL IN
THE 40S. THIS WARM SOUTHWEST FLOW WILL CONTINUE TODAY AHEAD OF A
COLD FRONT THAT IS NOW MOVING ACROSS THE WESTERN PORTION OF THE
OHIO VALLEY...STRETCHING FROM NWRN OH THROUGH CENTRAL IL AT 9Z.
THIS FRONT WILL CONTINUE TO PRESS EASTWARD AND SHOULD REACH THE
NWRN PART OF THE CWA AROUND 21Z AND THEN PUSH THROUGH THE AREA BY
3Z. THIS FRONT IS MOISTURE STARVED SO OTHER THAN A FEW MID LEVEL
CLOUDS...EXPECT THE FRONT TO CROSS THE AREA DRY. AHEAD OF THE
FRONT...WILL SEE GOOD MIXING AND SOME GUSTY WINDS. THE GUIDANCE
SHOWS THE 925 MB WINDS AROUND 30 KTS THIS AFTERNOON AND THE 850 MB
WINDS AROUND 40 KT. WITH THE MIXING GOING AND THE APPROACHING
FRONT SHOULD SEE GUSTY CONDITIONS...BUT NOT EXPECTING THE FULL 40
KT WINDS TO MIX DOWN...MOSTLY LIKE CAPPING BETWEEN 30 TO 35 KT.
THIS WILL KEEP WINDS BELOW THE ADVISORY CRITERIA. SO FOR NOW WILL
MENTION GUSTY WINDS IN THE FORECAST AND HIGHLIGHT THE THREAT IN
THE HWO.
ONCE THE FRONT CROSSES...WILL SEE STRONG COLD ADVECTION DEVELOPING
AS THE FLOW TURNS NORTHWEST. THE COLD ADVECTION SHOULD KEEP THE
MIXING IN PLACE ALONG WITH THE GUSTY WINDS. HIGH PRESSURE
GRADUALLY BEGINS TO BUILD INTO THE REGION LATER TONIGHT...ALLOWING
THE WINDS TO SLOWLY TAPER OFF TOWARD MORNING.
FOR TEMPERATURES...DID LEAN TOWARD THE WARMER MAV AS THE SW FLOW
SHOULD HELP PUSH VALUES UP A TOUCH WARMER THAN SUNDAY. FOR LOW
TONIGHT...DESPITE THE COLD ADVECTION DID NOT GO AS COOL AS THE MAV
AS THE MIXING SHOULD KEEP TEMPS HIGHER SO LEANED TOWARD THE MET NUMBERS.
&&
.SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/...
HIGH PRESSURE RETURNS AT THE SURFACE ON TUESDAY...BUT WITH THE
UPPER TROUGH STILL HAVING SOME INFLUENCE...ALTHOUGH IT IS LIFTING
OUT...WILL SEE MARKEDLY COOLER TEMPS ON TUESDAY. BUT THE NW FLOW
AND DRY AIR WILL ALLOW LOTS OF SUNSHINE...BUT THE WINDS WILL BE CALMER.
THE HIGH MAINTAINS DOMINANCE ON TUES NIGHT...AND WHICH SHOULD
ALLOW DECOUPLING...SO IT COULD BE AS COLDER...IF NOT THE COLDEST
NIGHT OF THE WEEK. BUT GUIDANCE LOOKS TO BE A TOUCH
COOL...ESPECIALLY OVER THE DELMARVA...AS THE GUIDANCE HAS BEEN
ALLOWING TOO MUCH RADIATIONAL COOLING OF LATE.
THE HIGH PRESSURE SLOWLY SLIDES OFF THE COAST ON WED INTO WED
NIGHT....SETTING UP A WARMER SW FLOW. MEANWHILE...THE UPPER RIDGE
OVER THE GULF COAST CONTINUES TO BUILD. THE MODELS DO DIFFER ON
THE TIMING OF ANOTHER SHORTWAVE TROUGH SWING THROUGH THE OHIO
VALLEY...BUT BOTH SUGGEST WHAT EVER FEATURES IS THERE STAYS NORTH
OF THE AREA...AROUND THE MASON DIXON LINE. SO THIS SHOULD KEEP THE
STRING OF WARM SUNNY DAYS CONTINUING ON WED. WITH A MILDER NIGHT
ON WED NIGHT DUE TO THE SW FLOW LIMITING THE DECOUPLING.
&&
.LONG TERM /THURSDAY THROUGH SUNDAY/...
BERMUDA RIDGE BECOMES CENTERED OFF THE SERN US COAST PROVIDING DRY
AND SPRING LIKE CNDTNS ACROSS THE RGN THRU SAT. CDFRNT FROM THE NW
LOOKS TO PUT AN END TO THE WRM WX BY LATE NXT WKEND. GFS QUICKER
WITH FROPA THAN EURO BY ABT 12 HRS OR SO SAT WHICH MAKES SAT TMP
FCST RTHR INTERESTING. LIMITED MSTR AVBL WITH THE BNDRY BUT THEN
MODELS SHOW WK WAVE OF LOW PRS MOVG E ALONG THE BNDRY SUN AS IT
STALLS ACROSS CAROLINAS. SO ONLY LOW CHC POPS HAVE BEEN INTRODUCED
TO DAY 7 ATTM.
WRMUP BEGINS THU. SW FLOW AND H85 TMPS BTWN 5-6C RESULTS IN MAX TMPS
IN THE M-U60S W OF BAY...55-60 ALONG THE COAST. THE PRIZE COMES FRI.
WITH LEE TROF DVLPNG...DRY GRND...NO GREEN UP YET & WDSPRD H85 TMPS
ARND 15C...DOWNSLOPING SHUD AID MAX TMPS TO EASILY RISE ABV 70 (MAX
TMPS FROM LL THNCKNS SPRT WDSPRD M70S (PSBLY U70S???) ACROSS THE
PIEDMONT)...60S ALONG THE COAST. LOWS GNRLY IN THE 40S. RECORD HIGH
TMP AT RIC FOR 2/18 IS 77 SET IN 1976.
WILL LEAN TOWARD THE SLOWER FROPA SOLN LATE SAT...WHICH KEEPS MOST
IF NOT ALL OF THE DAYLIGHT HRS FAIRLY WRM B4 ANY CAA SETS IN. WILL
KEEP TMPS WRM WITH HIGHS FM NR 60 ACROSS NRN CNTYS TO L70S S. CAA
SETS IN SAT NITE ALLOWING TMPS TO DROP TO BTWN 35-40.
CLDY & MUCH COOLER SUN WITH LOW CHC SHWRS. HIGHS 40S N TO L50S S.
&&
.AVIATION /09Z MONDAY THROUGH FRIDAY/...
VFR CONDS CONTINUE THRU TAF PERIOD ALONG WITH GUSTY WINDS. W-SW
WINDS INCREASE BY LATE THIS MORNING BTWN 20-30 KT WITH GUSTS TO
35 KTS AT TIMES. THUS...CROSSWINDS MAY BE AN ISSUE AT BOTH SBY AND
RIC MON.
OUTLOOK...WINDS VEER TO THE NW BY MON EVENING AS A COLD FRONT
CROSSES THROUGH THE TAF SITES. OTHER THAN THE POSSIBILITY OF SOME
SHORT LIVED SCT-BKN CLDS AT 3-5KFT WITH THE FRONT...EXPECTING
LTL MORE THAN WIND SHIFT WITH FROPA W/CLR CONDITIONS PERSISTING
TNGT AND THRU TUESDAY. HIGH PRESSURE WL CONTINUE DRY/VFR CONDS
THROUGH THE END OF THE WEEK.
&&
.MARINE...
SCA FLAGS NOW FLYING FOR ALL MARINE ZONES...WITH W-SW WNDS RAMPING
UP (ESP THIS AFTN) AHEAD OF APPROACHING COLD FRONT CURRENTLY PUSHING
ACROSS THE MIDWEST. AS NOTED YESTERDAY...AS IS TYPICAL WITH WAA
SETUP ONCE AGAIN EXPECTING WINDS TO BE A BIT HIGHER OVER LAND AREAS
THAN OVER THE COOLER WATER SFC. WINDS GRADUALLY VEER TO THE W THIS
AFTN (INCREASING TO 20-25KT WITH GUSTS TO 30 KT)...BEFORE BECOMING
NW AFTER 03-05Z/15 IN ASSOCIATION WITH POST-FRONTAL COLD SURGE
(CAA). GUSTS TO LOW END GALE POSSIBLE EARLY TUE MORNING AS H92-85
WINDS INCREASE TO 40-50 KT WITH AMPLE MOMENTUM XFER TO YIELD GUSTS
TO ~35KT. GIVEN THAT POTENTIAL GALE IMPACTS ARE NOT EXPECTED WITHIN
THE FIRST FORECAST PERIOD...AND THAT FORECAST CONFIDENCE STILL NOT
SUFFICIENT TO GO WITH SECOND PERIOD ADVISORY...WL YIELD TO DAY CREW
TO TAKE ANOTHER LOOK AT WHETHER GALE WARNING IS WARRANTED FOR THIS
EVENING.
WINDS GRADUALLY DIMINISH TUESDAY MORNING. IMPROVING CONDITIONS
EXPECTED FOR TUE NGT/WED AS HIGH PRESSURE BUILDS OVER THE
REGION...BEFORE SLIDING OFF THE CAROLINA COAST BY 00Z/THU. SW FLOW
AOB 15 KT FOR WED AFTN THROUGH FRIDAY. WAVES 1-2 FT...SEAS 2-4 FT.
&&
.FIRE WEATHER...
HAVE GONE AHEAD AND UPGRADED THE WATCH TO A RED FLAG WARNING FOR
TODAY AS RH VALUES SHOULD DROP TO BETWEEN 20 AND 25 THIS AFTERNOON
WITH THE GUSTY WINDS. DID ADJUST THE TIMING SLIGHTLY AS IT WILL
TAKE A FEW HOURS TO REACH THE RH CRITERIA SO HAVE GONE FROM NOON
UNTIL 7 PM. FOR ADDITIONAL INFORMATION REFER TO THE LATEST FIRE
WEATHER WARNING (WBCRFWAKQ) AND SPECIAL WEATHER STATEMENT
(WBCSPSAKQ) FOR FIRE DANGER THREAT.
&&
.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
NC...RED FLAG WARNING FROM NOON TODAY TO 7 PM EST THIS EVENING FOR
NCZ012.
VA...RED FLAG WARNING FROM NOON TODAY TO 7 PM EST THIS EVENING FOR
VAZ048-049-060>076-079>083-087>090-092.
MARINE...SMALL CRAFT ADVISORY UNTIL 4 PM EST TUESDAY FOR ANZ650-652-654.
SMALL CRAFT ADVISORY FROM 7 AM THIS MORNING TO 4 PM EST
TUESDAY FOR ANZ656-658.
SMALL CRAFT ADVISORY UNTIL NOON EST TUESDAY FOR ANZ630>633.
&&
SYNOPSIS...ESS
NEAR TERM...ESS
SHORT TERM...ESS
LONG TERM...MPR
AVIATION...MAM
MARINE...MAM
FIRE WEATHER...
EQUIPMENT...Hazardous weather outlook, Feb 13, 9:23 PM EST, 7 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WAKEFIELD VA 923 PM EST SUN FEB 13 2011 NCZ012-VAZ048-049-060>076-079>083-087>090-092-142200- NORTHAMPTON NC-FLUVANNA-LOUISA-PRINCE EDWARD-CUMBERLAND-GOOCHLAND- HANOVER-CAROLINE-MECKLENBURG-LUNENBURG-NOTTOWAY-AMELIA-POWHATAN- CHESTERFIELD-HENRICO-KING WILLIAM-KING AND QUEEN-ESSEX-WESTMORELAND- RICHMOND-BRUNSWICK-DINWIDDIE-PRINCE GEORGE-CHARLES CITY-NEW KENT- GREENSVILLE-SUSSEX-SURRY-JAMES CITY-SOUTHAMPTON- 923 PM EST SUN FEB 13 2011 ...FIRE WEATHER WATCH IN EFFECT FROM 9 AM EST MONDAY THROUGH MONDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR INTERIOR NORTHEAST NORTH CAROLINA...CENTRAL VIRGINIA...EAST CENTRAL VIRGINIA...INTERIOR SOUTHEAST VIRGINIA...SOUTH CENTRAL VIRGINIA...THE MIDDLE PENINSULA OF VIRGINIA...THE NORTHERN NECK OF VIRGINIA...THE PENINSULA OF SOUTHEAST VIRGINIA AND THE PIEDMONT OF CENTRAL VIRGINIA. .DAY ONE...TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FIRE WEATHER WATCH. UNSEASONABLY WARM AIR...COMBINED WITH GUSTY WESTERLY WINDS...LOW RELATIVE HUMIDITIES...AND DRY FUELS...WILL PRODUCE A HEIGHTENED FIRE WEATHER THREAT ON MONDAY. ANYONE PLANNING TO CONDUCT BURNING ON MONDAY SHOULD DELAY UNTIL TUESDAY. IF BURNING HAS TO BE CONDUCTED...USE EXTREME CAUTION AND HAVE THE NECESSARY TOOLS AVAILABLE TO QUICKLY CONTROL THE FIRE. ANY FIRES COULD SPREAD RAPIDLY AND BEGIN TO BURN OUT OF CONTROL UNDER THE EXPECTED WEATHER CONDITIONS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MDZ021>025-NCZ013>017-030>032-VAZ077-078-084>086-091-093>100-142200- DORCHESTER-WICOMICO-SOMERSET-INLAND WORCESTER-MARYLAND BEACHES- HERTFORD-GATES-PASQUOTANK-CAMDEN-INLAND CURRITUCK-BERTIE-CHOWAN- PERQUIMANS-NORTHUMBERLAND-LANCASTER-GLOUCESTER-MIDDLESEX-MATHEWS- YORK-ISLE OF WIGHT-NEWPORT NEWS/HAMPTON-NORFOLK/PORTSMOUTH-SUFFOLK- CHESAPEAKE-VIRGINIA BEACH-ACCOMACK-NORTHAMPTON VA- 923 PM EST SUN FEB 13 2011 ...INCREASED FIRE DANGER IN EFFECT FROM 9 AM EST MONDAY THROUGH MONDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE LOWER EASTERN SHORE OF MARYLAND...COASTAL NORTHEAST NORTH CAROLINA...INTERIOR NORTHEAST NORTH CAROLINA...INTERIOR SOUTHEAST VIRGINIA...SOUTH HAMPTON ROADS VIRGINIA...THE EASTERN SHORE OF VIRGINIA...THE MIDDLE PENINSULA OF VIRGINIA...THE NORTHERN NECK OF VIRGINIA AND THE PENINSULA OF SOUTHEAST VIRGINIA. .DAY ONE...TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. INCREASED FIRE DANGER. UNSEASONABLY WARM AIR...COMBINED WITH GUSTY WESTERLY WINDS...LOW RELATIVE HUMIDITIES...AND DRY FUELS...WILL PRODUCE AN INCREASED FIRE WEATHER THREAT ON MONDAY. CAUTION SHOULD BE EXERCISED WHEN BURNING ON MONDAY...AS THESE CONDITIONS ARE CONDUCIVE FOR FIRE TO SPREAD RAPIDLY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ102-142200- OUTER BANKS CURRITUCK- 923 PM EST SUN FEB 13 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NORTHERN OUTER BANKS OF NORTH CAROLINA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ654-142200- COASTAL WATERS FROM PARRAMORE ISLAND TO CAPE CHARLES LIGHT VA OUT TO 20 NM- 923 PM EST SUN FEB 13 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EST TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MID ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ656-658-142200- COASTAL WATERS FROM CAPE CHARLES LIGHT VA TO NC VA BORDER OUT TO 20 NM- COASTAL WATERS FROM NC VA BORDER TO CURRITUCK BEACH LIGHT NC OUT TO 20 NM- 923 PM EST SUN FEB 13 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM MONDAY TO 4 PM EST TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MID ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ650-652-142200- COASTAL WATERS FROM FENWICK ISLAND DE TO CHINCOTEAGUE VA OUT TO 20 NM- COASTAL WATERS FROM CHINCOTEAGUE TO PARRAMORE ISLAND VA OUT TO 20 NM- 923 PM EST SUN FEB 13 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EST TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MID ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ630>633-142200- CHESAPEAKE BAY FROM SMITH POINT TO WINDMILL POINT VA- CHESAPEAKE BAY FROM WINDMILL POINT TO NEW POINT COMFORT VA- CHESAPEAKE BAY FROM NEW POINT COMFORT TO CAPE HENRY VA- CURRITUCK SOUND- 923 PM EST SUN FEB 13 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM MONDAY TO NOON EST TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE CENTRAL CHESAPEAKE BAY...THE SOUTHERN CHESAPEAKE BAY AND CURRITUCK SOUND. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Wakefield, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 14, 10:42 AM EST | Gale Warning | AKQ | 20 hr |
Nearby
Red Flag Warnings in Virginia, 2011Red Flag Warnings in North Carolina, 2011Every red flag warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.